MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 05942861001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's test strips were requested for investigation.The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.On a regular basis accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.
 
Event or Problem Description
The initial reporter stated they received discrepant glucose results for one patient tested with accu-chek inform ii meter serial number (b)(6).A sample from the patient was tested using the meter, resulting in a glucose value of 90 mg/dl.The facility has a policy to repeat testing if the operator does not believe the result or if the result is > 400 mg/dl.Meter testing was repeated on the patient twice, resulting in glucose values of 450 mg/dl and 469 mg/dl.All measurements were performed within 15 minutes.The customer deemed the repeat value of 450 mg/dl to be correct and the patient was treated based on this result.

Brand Name
ACCU-CHEK INFORM II TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24731169
Report Number1823260-2026-01163
Device Sequence Number9287032
Product Code LFR
UDI-Device Identifier00365702428102
UDI-Public00365702428102
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05942861001
Device Lot Number671890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown